# SDR UPS04443426

- Difficulty date: October 19, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,222 hours, 21,284 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SPV, SEAT TRACK SUPPORTS HAVE ELONGATED MOUNTS HOLES AT STA 1920, 1940, LBL 98.58.  REMOVED 2EA DAMAGED SUPPORT ANGLES.  FABBED ANGLE 69B04527 PER DWG STA 1920 ATTACH ANGLE CRACKED.  FABBED AND INSTALLED REPAIR PER SRM 51-40-03.  NDT VERIFIED DAMAGE REMOVAL.  INSTALLED ALL REPAIRED AND/OR REM.  PARTS REF SRM 51-10-02, 51-30-02, 51-40-03.
